English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62819/95882 (66%)
Visitors : 4007081      Online Users : 549
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/45999

    Title: Note on a boundary value problem of Poisson's equation
    Authors: Feng, Chao Kang;Hsu, Li Zhi;Yu, Hong Quan
    Contributors: 淡江大學航空太空工程學系
    Keywords: 1991 MR Subject Classification: 31A25, 31A30, 35C05;direct calculus analysis;Similarity analysis;source function
    Date: 1995-03
    Issue Date: 2013-03-20 16:19:31 (UTC+8)
    Publisher: Zhejiang: Zhejiang University * Department of Mathematics
    Abstract: This note shows that for a BVP of Poisson’s equation withQ m(u, v) as its source function, a direct evaluation of some integrals yields the same exact results as obtained by similarity analysis.
    Relation: Applied Mathematics-A Journal of Chinese Universities 10(1), pp.35-38
    DOI: 10.1007/BF02663891
    Appears in Collections:[Graduate Institute & Department of Aerospace Engineering] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback